Articles

“A Uniform Random Pointwise Ergodic Theorem”, with Ben Krause. Preprint. 2017. arXiv: 1708.05022 [math.CA].

“Square functions for bi-Lipschitz maps and directional operators”, with Francesco Di Plinio, Shaoming Guo, and Christoph Thiele. Preprint. June 2017. arXiv: 1706.07111 [math.CA].

ApA estimates for multilinear maximal and sparse operators”. In: J. Analyse Math. (2016). To appear. arXiv: 1609.06923 [math.CA].

“Sparse domination on non-homogeneous spaces with an application to Ap weights”, with Alexander Volberg. In: Rev. Mat. Iberoam. (2016). To appear. arXiv: 1606.03340 [math.CA].

“Intrinsic square functions with arbitrary aperture”. Preprint. 2017. arXiv: 1605.02936 [math.CA].

“Sparse domination of sharp variational truncations”, with F. C. de França Silva. Preprint. 2016. arXiv: 1604.05506 [math.CA].

“Cancellation for the simplex Hilbert transform”. In: Math. Res. Lett. (2015). To appear. arXiv: 1507.02436 [math.CA].

“Corners Over Quasirandom Groups”. In: Combin. Probab. Comput. 26.6 (2017), pp. 944–951. issn: 0963-5483. arXiv: 1507.00844 [math.CO].

“A double return times theorem”. Preprint. 2015. arXiv: 1506.05748 [math.DS].

“Dyadic triangular Hilbert transform of two general and one not too general function”, with Vjekoslav Kovač and Christoph Thiele. In: Forum Math. Sigma 3 (2015), e25, 27. arXiv: 1506.00861 [math.DS].

“A nilsequence Wiener-Wintner theorem for bilinear ergodic averages”. Preprint. 2015. arXiv: 1504.04647 [math.DS].

“Triangles in Cartesian Squares of Quasirandom Groups”, with Vitaly Bergelson and Donald Robertson. In: Combin. Probab. Comput. 26.2 (2017), pp. 161–182. issn: 0963-5483. arXiv: 1410.5385 [math.DS].

“Variational estimates for averages and truncated singular integrals along the prime numbers”, with Mariusz Mirek and Bartosz Trojan. In: Trans. Amer. Math. Soc. 369.8 (2017), pp. 5403–5423. issn: 0002-9947. arXiv: 1410.3255 [math.CA].

“A random pointwise ergodic theorem with Hardy field weights”, with Ben Krause. In: Illinois J. Math. (2014). To appear. arXiv: 1410.0806 [math.CA].

“Weighted and vector-valued variational estimates for ergodic averages”, with Ben Krause. In: Ergodic Theory Dynam. Systems (2014). To appear. arXiv: 1409.7120 [math.CA].

“Variation estimates for averages along primes and polynomials”. In: J. Funct. Anal. 268.1 (2015), pp. 210–238. arXiv: 1403.4085 [math.CA].

“Finite Products Sets and Minimally Almost Periodic Groups”, with Vitaly Bergelson, Cory Christopherson, and Donald Robertson. In: J. Funct. Anal. 270.6 (2016), pp. 2126–2167. arXiv: 1402.4736 [math.DS].

“Lower bound in the Roth theorem for amenable groups”, with Qing Chu. In: Ergodic Theory Dynam. Systems 35.6 (2015), pp. 1746–1766. issn: 0143-3857. arXiv: 1309.6095 [math.DS].

“Multiple recurrence for non-commuting transformations along rationally independent polynomials”, with Nikos Frantzikinakis. In: Ergodic Theory Dynam. Systems 35.2 (2015), pp. 403–411. issn: 0143-3857. arXiv: 1302.5571 [math.DS].

“Return times theorem for amenable groups”. In: Israel J. Math. 204.1 (2014), pp. 85–96. arXiv: 1301.1884 [math.DS].

“Cube spaces and the multiple term return times theorem”. In: Ergodic Theory Dynam. Systems 34.5 (Oct. 2013), pp. 1747–1760. arXiv: 1210.5202 [math.DS].

“Uniformity in the Wiener-Wintner theorem for nilsequences”, with Tanja Eisner. In: Discrete Contin. Dyn. Syst. 33 (2013), pp. 3497–3516. arXiv: 1208.3977 [math.DS].

“A nilpotent IP polynomial multiple recurrence theorem”. In: J. Analyse Math. 123 (2014), pp. 183–225. arXiv: 1206.0287 [math.DS].

“Norm convergence of multiple ergodic averages on amenable groups”. In: J. Analyse Math. 130.1 (2016), pp. 219–241. arXiv: 1111.7292 [math.DS].

“Typical operators admit common cyclic vectors”. In: Proc. Amer. Math. Soc. 141.7 (2013), pp. 2371–2378. arXiv: 1008.2878 [math.FA].

Theses

“Ergodic theorems for polynomials in nilpotent groups”. PhD thesis. University of Amsterdam, 2013. arXiv: 1309.0345 [math.DS].

“Interpolation between Banach spaces and continuity of Radon-like integral transforms”. advisor: F. Ricci, Scuola Normale Superiore di Pisa. MA thesis. University of Tübingen, 2011. arXiv: 1301.1025 [math.CA].

Last updated: November 7, 2017